# SDR SWAA2025012381111

- Difficulty date: December 27, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BODY STATION 540 AND LBL 6 AT KEEL BEAM 2024-764808<[01] REPLACED SUPPORT BRACKET LOCATED ON BS 540 AND LBL6 AT KEEL BEAM. IAW B737-800 SRM 51-40-02.;[02] CERTIFIED WORK PERFORMED
